# SDR JRUR202012090014

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N12HP
- Make and model: Cessna 182T
- Aircraft serial: 18281158
- Aircraft time: 6,164 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Rod
- Condition: Broken
- Location: Valve Plate
- Part time: 7,029 hours
- Component: Valve, Cessna
- Component part number: 04530162
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO HEAT FLOW INTO THE CABIN WHEN IN FLIGHT.  FOUND THAT WELD THAT ATTACHED THE CONTROL ROD TO THE VALVE PLATE HINGE CRACKED & BROKEN CAUSING THE VALVE PLATE TO NOT FUNCTION AS DESIGNED TO OPEN OR CLOSE ALLOWING HOT AIR FROM ENTERING THE CABIN.
